# SDR 2014FA0000409

- Difficulty date: June 27, 2014
- Submitted: June 27, 2014
- Operation: General aviation
- Aircraft: N800JM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258001
- Aircraft time: 11,264 hours, 6,428 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 5,343 hours, 3,913 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTED, DURING A SECOND CLIMB FROM APPROXIMATELY 13,000 TO FL 250, NR 1 ENGINE FIRE ANNUNCIATOR FLICKERED THEN STAYED ON CONTINUOUSLY ACCOMPANIED BY THE FIRE BELL.  CANCELED THE BELL, AND RETARDED THE THRUST LEVER ON THE NR 1 ENGINE, PRIOR TO EXECUTING THE ENGINE FIRE CHECKLIST, PULLED BACK ON THE THRUST LEVER, THE ENGINE FIRE ANNUNCIATOR EXTINGUISHED.  RETURNED TO DEPARTURE FOR MAINTENANCE.  ALL ENGINE INDICATIONS NORMAL.
